Rough singular integrals with kernels supported by submanifolds of finite type

Hussain Al-Qassem, Ahmad Al-Salman, Yibiao Pan

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)19-30
Number of pages12
JournalAsian Journal of Mathematics
Issue number1
Publication statusPublished - 2005
Externally publishedYes


  • Block spaces
  • Fourier transform
  • L boundedness
  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this